Approximation de fonctions holomorphes d'un nombre infini de variables
Annales de l'Institut Fourier, Volume 49 (1999) no. 4, p. 1293-1304

Let X be a Banach space and B(R)X the ball of radius R centered at 0. Can any holomorphic function on B(R) be approximated by entire functions, uniformly on smaller balls B(r), r<R? We show that the answer is yes if X=l 1 .

Soit X un espace de Banach complexe, et notons B(R)X la boule de rayon R centrée en 0. On considère le problème d’approximation suivant: étant donnés 0<r<R, ε>0 et une fonction f holomorphe dans B(R), existe-t-il toujours une fonction g, holomorphe dans X, telle que |f-g|<ε sur B(r)? On démontre que c’est bien le cas si X est l’espace l 1 des suites sommables.

@article{AIF_1999__49_4_1293_0,
     author = {Lempert, L\'aszl\'o},
     title = {Approximation de fonctions holomorphes d'un nombre infini de variables},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {4},
     year = {1999},
     pages = {1293-1304},
     doi = {10.5802/aif.1718},
     zbl = {0944.46046},
     mrnumber = {2001d:32027},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1999__49_4_1293_0}
}
Approximation de fonctions holomorphes d'un nombre infini de variables. Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1293-1304. doi : 10.5802/aif.1718. http://www.numdam.org/item/AIF_1999__49_4_1293_0/

[B1] L. Bungart, Holomorphic functions with values in locally convex spaces and applications to integral formulas, Trans. Amer. Math. Soc., 111 (1964), 317-344. | MR 28 #245 | Zbl 0142.33902

[B2] L. Bungart, Errata to volume 111, Trans. Amer. Math. Soc., 113 (1964), 547. | Zbl 0142.33902

[D1] S. Dineen, Complex Analysis in Locally Convex Spaces, North Holland, Amsterdam, 1981. | MR 84b:46050 | Zbl 0484.46044

[D2] S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer, Berlin, 1999. | MR 2001a:46043 | Zbl 01321183

[DS] N. Dunford, T. Schwartz, Linear Operators I., John Wiley & Sons, New York, 1988.

[L] L. Lempert, The Dolbeault complex in infinite dimensions, II, à paraître, J. Amer. Math. Soc. | Zbl 0926.32048

[N] P. Noverraz, Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie, North Holland, Amsterdam, 1973. | Zbl 0251.46049

[R] R.A. Ryan, Holomorphic mappings in l1, Trans. Amer. Math. Soc., 302 (1987), 797-811. | MR 88h:46089 | Zbl 0637.46045